Alert archive / Illinois / Tornado Warnings in 2015
Tornado Warning 22, NWS Paducah, KY
NWS Paducah, KY issued this tornado warning at Jun 19, 2015, 6:00 PM CDT for Franklin County, Jefferson County, Perry County, Illinois. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2015, 6:00 PM CDT (23:00 UTC)
- Expired
- Jun 19, 2015, 6:30 PM CDT
- In force
- 30 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Franklin County, IL, Jefferson County, IL, Perry County, IL
The radar
The Paducah radar (KPAH), 122 km from the middle of the area, began a volume at 23:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.0 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 938 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -42 m²/s²
- 0-3 km storm-relative helicity
- 1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
166
WFUS53 KPAH 192300
TORPAH
ILC055-081-145-192330-
/O.NEW.KPAH.TO.W.0022.150619T2300Z-150619T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
600 PM CDT FRI JUN 19 2015
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHWESTERN JEFFERSON COUNTY IN SOUTH CENTRAL ILLINOIS...
NORTHWESTERN FRANKLIN COUNTY IN SOUTH CENTRAL ILLINOIS...
EASTERN PERRY COUNTY IN SOUTH CENTRAL ILLINOIS...
* UNTIL 630 PM CDT
* AT 558 PM CDT...A THUNDERSTORM CAPABLE OF PRODUCING A TORNADO WAS
LOCATED NEAR SESSER...OR 8 MILES WEST OF REND LAKE AREA...MOVING
WEST AT 20 MPH.
HAZARD...TORNADO.
SOURCE...WEATHER SPOTTERS REPORTED A FUNNEL CLOUD NEAR SESSER.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
DU QUOIN...PINCKNEYVILLE...CHRISTOPHER...SESSER...VALIER...
TAMAROA...NORTH CITY AND ST. JOHNS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3815 8900 3798 8904 3799 8944 3821 8940
3822 8926
TIME...MOT...LOC 2258Z 098DEG 17KT 3809 8912
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$1 follow-up statement
122
WWUS53 KPAH 192318
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
618 PM CDT FRI JUN 19 2015
ILC055-081-192326-
/O.CAN.KPAH.TO.W.0022.000000T0000Z-150619T2330Z/
JEFFERSON IL-FRANKLIN IL-
618 PM CDT FRI JUN 19 2015
...THE TORNADO WARNING FOR SOUTHWESTERN JEFFERSON AND NORTHWESTERN
FRANKLIN COUNTIES IS CANCELLED...
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3814 8916 3803 8915 3799 8944 3821 8940
3817 8927
TIME...MOT...LOC 2316Z 086DEG 16KT 3807 8923
$$
ILC145-192330-
/O.CON.KPAH.TO.W.0022.000000T0000Z-150619T2330Z/
PERRY IL-
618 PM CDT FRI JUN 19 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR CENTRAL
PERRY COUNTY...
AT 616 PM CDT...A TRAINED SPOTTER CONFIRMED A TORNADO BRIEFLY
TOUCHED DOWN 6 MILES WEST OF SESSER...IN EXTREME EASTERN PERRY
COUNTY. THIS STORM WAS MOVING WEST AT 20 MPH.
HAZARD...DAMAGING TORNADO.
SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
DU QUOIN...PINCKNEYVILLE...TAMAROA AND ST. JOHNS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A MOBILE HOME...OR
IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3814 8916 3803 8915 3799 8944 3821 8940
3817 8927
TIME...MOT...LOC 2316Z 086DEG 16KT 3807 8923
TORNADO...OBSERVED
HAIL...<.75IN
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Jun 19, 2:59 PM CDT, 3 hours 1 minute earlier.
Area forecast discussion, Jun 19, 2:59 PM CDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
259 PM CDT FRI JUN 19 2015
.SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT)
ISSUED AT 259 PM CDT FRI JUN 19 2015
SURFACE LOW REFLECTION...TIED TO THE UPPER LOW SHOWING UP NEAR
SOUTHEAST BOLLINGER COUNTY MISSOURI AT 19Z (WEST OF KCGI). THE THE
HRRR...NAM-WRF GUIDANCE SHOWING A PRETTY GOOD INITIALIZATION WITH
THIS FEATURE AT THIS TIME.
AS MENTIONED IN THE PREVIOUS LOCAL MESOSCALE DISCUSSION,
CONVECTION IS INCREASING IN THE EAST AND NORTHEAST QUADRANT OF THE
LOW. THE COMBINATION OF DIFFERENTIAL VORTICITY ALOFT, LOW LEVEL
VEERING THROUGH 5KFT, DIFFERENTIAL THETA-E ADVECTION, AND SURFACE
HELICITY IS HELPING TO DESTABILIZE AND LIFT AIR FOR SMALL
CONVECTIVE UPDRAFTS AND TRANSFER OF WIND MOMENTUM TO THE SURFACE.
ANTICIPATE SMALL POCKETS OF STRONGER WINDS THIS AFTERNOON OVER
SOUTHERN IL, WEST KENTUCKY, AND SOUTHWEST INDIANA, AT LEAST
THROUGH 00Z.
RAINFALL AMOUNTS OF 0.3 TO 0.5 INCHES AN HOUR ARE EXPECTED AT A
MINIMUM IN THE MODERATE RAINFALL CORES (NOT INCLUDING ANY
THUNDERSTORMS). THE NAM-WRF SEEMS TO BE DOING A RELATIVELY GOOD
JOB...LONG WITH WPC QPF IN DEPICTING THE EVOLUTION OF THE
PRECIPITATION SHIELD ASSOCIATED WITH THIS COMPACT SYSTEM. THERE IS
STILL A CONCERN THAT THE CONTRACTION OF THE LOW THROUGH LATE
AFTERNOON INTO EVENING OVER SOUTHERN ILLINOIS, SOUTHERN SECTIONS
OF SOUTHWEST INDIANA, AND NORTHWEST KENTUCKY WILL ENHANCE
RAINFALL RATES IN THE NEAR TERM.
FOR NOW, AT LEAST WITH THIS FORECAST PACKAGE, WILL KEEP THE FLASH
FLOOD WATCH IN PLACE, ESPECIALLY IN LIGHT OF THE EXISTING RIVER
AND FLASH FLOOD WARNINGS ALREADY OUT. WILL LEAVE TO THE EVENING
AND MIDNIGHT SHIFTS TO REDUCE THE AREA COVERAGE OF THE WATCH AS
THE ATTENDANT PRECIPITATION WITH THE UPPER LOW MOVES EASTWARD
ACROSS THE AREA.
ONCE THIS SYSTEM MOVES OUT OF THE AREA EARLY SATURDAY...THE FOCUS
TURNS TO THE HEAT AND HUMIDITY...MAINLY A SHARP RISE IN HEAT INDEX
VALUES. GIVEN THE CONSISTENCY OF THE LAST FEW DAYS, ANTICIPATE
HEAT INDEX VALUES BETWEEN 95 TO 105 DEGREES WILL BE WIDESPREAD,
ESPECIALLY IN THE 19Z-00Z (2 PM-8 PM CDT) TIME FRAME ON SUNDAY.
WILL CONTINUE TO HIGHLIGHT THE CONCERN FOR THE SUMMER TIME HEAT IN
THE HAZARDOUS WEATHER OUTLOOK AND POSSIBLE CONSIDER A SPECIAL
WEATHER STATEMENT AS WELL. WOULD NOT BE SURPRISED OF A HEAT
ADVISORY IS POSTED FOR EARLY NEXT WEEK.
.LONG TERM...(MONDAY THROUGH FRIDAY)
ISSUED AT 249 PM CDT FRI JUN 19 2015
HOT AND HUMID CONDITIONS ARE EXPECTED FOR THE UPCOMING WORK WEEK.
MOIST SOUTHWEST FLOW WILL CONTINUE ACROSS THE PAH FORECAST AREA DUE
TO A SURFACE HIGH SITTING OVER THE GULF OF MEXICO. HIGH
TEMPERATURES MONDAY THROUGH THURSDAY WILL REACH THE LOWER TO MIDDLE
90S, AND WITH DEW POINTS IN THE 70 TO 75 DEGREE RANGE, WE COULD SEE
HEAT INDICES IN THE 100 TO 105 DEGREE RANGE.
ECMWF, GFS AND CANADIAN ALL SHOW A FRONT MEANDERING NORTH OF THE PAH
FORECAST AREA MUCH OF THE WORK WEEK. THEY SHOW THE FRONT DIPPING
SOUTHWARD FROM TIME TO TIME, THOUGH TIMING AGREEMENT IN THE MODELS
IS NOT GOOD. WENT AHEAD AND KEPT SOME SMALL SHOWER AND THUNDERSTORM
CHANCES ACROSS OUR FAR NORTHERN COUNTIES MONDAY AND MONDAY NIGHT FOR
NOW, AND KEPT OUR ENTIRE AREA DRY TUESDAY INTO WEDNESDAY NIGHT.
BY THURSDAY, GFS AND ECMWF ARE IN A LITTLE BETTER AGREEMENT DIPPING
THE BOUNDARY SOUTHWARD. WENT WITH CHANCE POPS FOR SHOWERS AND
THUNDERSTORMS ACROSS ALL BUT OUR SOUTHWEST COUNTIES ON THURSDAY,
THEN INCLUDED CHANCE POPS FOR OUR ENTIRE AREA THURSDAY NIGHT INTO
FRIDAY. IF THE BOUNDARY DOES MAKE IT FARTHER SOUTH, IT SHOULD DROP
TEMPERATURES A FEW DEGREES ACROSS OUR AREA.
&&
.AVIATION...
ISSUED AT 259 PM CDT FRI JUN 19 2015
ON AND OFF SHOWERS/THUNDERSTORMS WILL CONTINUE INTO THE OVERNIGHT
HOURS WITH THE PASSAGE OF THE REMNANTS OF TROPICAL STORM BILL.
MVFR CONDITIONS ARE LIKELY WITH STORMS/HEAVIER SHOWERS, AND MVFR
VSBYS WITH FOG ARE POSSIBLE LATE TONIGHT AWAY FROM PRECIPITATION.
WINDS WILL BE OUT OF THE SOUTH TO SOUTHWEST WINDS AT 5-15 KTS
WITH GUSTS TO 25 KTS, SHIFTING TO THE WEST LATE TONIGHT. ISOLATED
WIND GUSTS OF 35-45 KTS ARE POSSIBLE MAINLY WITH THUNDERSTORMS,
BUT CHANCES ARE NOT HIGH ENOUGH TO INCLUDE IN TAFS.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
IL...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR ILZ075>078-
080>094.
MO...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR MOZ076-086-087-
100-107>112-114.
IN...FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR INZ081-082-
085>088.
KY...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR KYZ004-005.
FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR KYZ007-010-014-
015-018>020.
&&
SHORT TERM...SMITH
LONG TERM...RST
AVIATION...RSTHazardous weather outlook, Jun 19, 4:02 PM CDT, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 402 PM CDT FRI JUN 19 2015 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-201000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 402 PM CDT FRI JUN 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT A FLASH FLOOD WATCH REMAINS IN EFFECT FOR ALL OF SOUTHEAST MISSOURI...SOUTHERN ILLINOIS...SOUTHWEST INDIANA AND PART OF WEST KENTUCKY. HEAVY RAIN THROUGH SATURDAY MORNING WILL AGGRAVATE ONGOING RIVER FLOODING...AND MAY LEAD TO FLOODING OF RIVERS AND THEIR TRIBUTARIES OVER THE NEXT SEVERAL DAYS. PLEASE REFER TO THE LATEST RIVER FLOOD WARNINGS AND STATEMENTS FOR MORE INFORMATION. WIDELY SCATTERED TO SCATTERED THUNDERSTORMS WILL BE LIKELY OVER PARTS OF SOUTHERN ILLINOIS...WEST KENTUCKY AND SOUTHWEST INDIANA THIS AFTERNOON AND THIS EVENING. TO THE EAST AND NORTHEAST OF THE CENTER OF THE LOW CIRCULATION ASSOCIATED WITH BILL...A STORM OR TWO MAY PRODUCE A BRIEF TORNADO. IN ADDITION...ISOLATED WIND GUSTS BETWEEN 35 AND 45 MPH WILL ALSO BE POSSIBLE WITH THE RAIN BANDS AHEAD OF THE CIRCULATION THAT WAS ONCE THE REMNANTS OF TROPICAL STORM BILL. THE STORM PREDICTION CENTER HAS OUTLOOKED A SMALL AREA OF SOUTHEAST MISSOURI AND SOUTHWEST INDIANA FOR SEVERE STORMS THIS AFTERNOON AND THIS EVENING. TORRENTIAL RAINFALL CAN BE EXPECTED IN THE HEAVY RAIN BANDS...RANGING FROM THREE TO SEVEN TENTHS OF AN INCH AN HOUR. THESE RAIN BANDS WILL BRIEFLY REDUCE VISIBILITY ON AREA ROADWAYS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY RUNOFF FROM HEAVY RAIN INTO SATURDAY MORNING WILL AGGRAVATE ONGOING RIVER FLOODING...AND MAY LEAD TO FLOODING OF ADDITIONAL WATERWAYS AND THEIR TRIBUTARIES OVER THE NEXT SEVERAL DAYS. PLEASE REFER TO THE LATEST RIVER FLOOD WARNINGS AND STATEMENTS FOR MORE INFORMATION. SCATTERED THUNDERSTORMS WILL BE POSSIBLE SUNDAY...THEN AGAIN THURSDAY. A FEW STORMS MAY APPROACH SEVERE LIMITS ALONG AND NORTH OF A LINE FROM MURPHYSBORO ILLINOIS TO OWENSBORO KENTUCKY ON SUNDAY. DAMAGING WINDS WILL BE THE MOSTLY LIKELY HAZARD. PERSONS ALONG AND NORTH OF INTERSTATE 64 MAY ALSO SEE THE POTENTIAL FOR AN EXTENDED PATH OF DAMAGING WINDS. HEAT INDEX VALUES OF 100 TO 105 DEGREES WILL BE POSSIBLE ACROSS PART OR ALL OF THE OUTLOOK AREA EACH AFTERNOON THROUGH EARLY EVENING BEGINNING SUNDAY AND PERSISTING THROUGH NEXT WEDNESDAY. .SPOTTER INFORMATION STATEMENT... THROUGH TONIGHT...SPOTTER ACTIVATION FOR ANY WIDESPREAD SEVERE WEATHER IS UNLIKELY...BUT SPOTTER REPORTS OF HEAVY RAINFALL IN EXCESS OF ONE INCH AND REPORTS OF FLOODING SHOULD BE FORWARDED TO THE NATIONAL WEATHER SERVICE IN PADUCAH KENTUCKY. SPOTTER ACTIVATION MAY BE NEEDED FOR NORTHERN SECTIONS OF THE OUTLOOK AREA ON SUNDAY. RP/SMITH
In the hours before
Local storm report, Jun 19, 5:02 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
502 PM CDT FRI JUN 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TSTM WND DMG MURPHYSBORO 37.77N 89.34W
06/19/2015 JACKSON IL EMERGENCY MNGR
SEVERE ROOF DAMAGE AT HOTEL IN THE COMMUNITY.
&&
SMITTYLocal storm report, Jun 19, 5:07 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
507 PM CDT FRI JUN 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM FLASH FLOOD ANNA 37.46N 89.24W
06/19/2015 UNION IL TRAINED SPOTTER
FLOODED ROADWAYS THROUGHOUT PORTIONS OF THE COMMUNITY.
&&
SMITTYLocal storm report, Jun 19, 5:08 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PADUCAH KY
508 PM CDT FRI JUN 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TSTM WND DMG MURPHYSBORO 37.77N 89.34W
06/19/2015 JACKSON IL EMERGENCY MNGR
SEVERE ROOF DAMAGE AT BUISNESS IN THE COMMUNITY.
STRUCTURE IS A POLL BARN.
&&
SMITTYLocal storm report, Jun 19, 5:11 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
511 PM CDT FRI JUN 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM FLASH FLOOD EVANSVILLE 37.98N 87.54W
06/19/2015 VANDERBURGH IN TRAINED SPOTTER
FLOODING AT SEVERAL HIGHWAY EXITS THROUGHOUT THE
COMMUNITY. HEAVY RAINFALL WITH CREEKS AND DITCHES FLOWING
OUT OF THEIR BANKS NEAR ANGEL MOUNDS.
&&
SMITTYSpecial weather statement, Jun 19, 5:16 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
516 PM CDT FRI JUN 19 2015
KYZ012-017-192300-
CHRISTIAN KY-TRIGG KY-
516 PM CDT FRI JUN 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHRISTIAN AND TRIGG
COUNTIES UNTIL 600 PM CDT...
AT 514 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTH OF CANTON TO
8 MILES NORTHWEST OF BIG ROCK TO DOVER...AND MOVING NORTHEAST AT 50
MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
HOPKINSVILLE...OAK GROVE...CADIZ...FORT CAMPBELL NORTH...CANTON...
LAFAYETTE...HERNDON...LINTON AND HAWKINS.
LAT...LON 3667 8786 3668 8807 3670 8808 3696 8783
3697 8777 3701 8772 3710 8769 3695 8744
3665 8733 3664 8734 3663 8785
TIME...MOT...LOC 2214Z 227DEG 45KT 3666 8802 3664 8790 3650 8784Local storm report, Jun 19, 5:57 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
557 PM CDT FRI JUN 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM FUNNEL CLOUD 1 S SESSER 38.08N 89.05W
06/19/2015 FRANKLIN IL TRAINED SPOTTER
FUNNEL CLOUD REPORTED MOVING WEST. TRAINED SPOTTER
FOLLOWING THE STORM.
&&
SMITTYThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 9:28 AM CDT | River Flood Warning | PAH | Wayne, White | 5 days |
| Jun 19, 9:47 AM CDT | River Flood Warning | PAH | Gallatin, Wabash, White | 41 days |
| Jun 19, 3:53 PM CDT | Tornado Warning | PAH | Johnson, Williamson | 22 min |
| Jun 19, 4:30 PM CDT | Flash Flood Warning | PAH | Union | 3 hr |
| Jun 19, 5:40 PM CDT | Tornado Warning | PAH | Franklin, Hamilton, Jefferson | 20 min |
| Jun 19, 6:15 PM CDT | Flash Flood Warning | PAH | Jackson | 3 hr |
| Jun 19, 6:21 PM CDT | Flash Flood Warning | PAH | Perry | 3 hr |
Nearby
Tornado Warnings in Illinois, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.